# SDR SWAA2017102317273

- Difficulty date: October 6, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 41,298 hours, 24,289 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A592581
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB CORRODED BETWEEN BS 639 TO BS 663, LBL 66.  REPAIRED WEB IAW EA & ER.
